# SDR 2012F00114

- Difficulty date: June 11, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N62MW
- Make and model: Gulstm G1159A
- Aircraft serial: 484
- Aircraft time: 9,293 hours, 5,039 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Probe
- Part number: 1159SCP02015
- Part serial: 276
- Condition: Grounded
- Location: Zone 500
- Part time: 9,293 hours, 5,039 cycles
- Component: Wing, Gulstm
- Component part number: 1159W300021
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, S
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, 1/3 RT ROLL WAS REQUIRED TO MAINTAIN LEVEL FLIGHT. THE ACFT RETURNED TO DEPARTURE.
